# SDR SWIA200312405

- Difficulty date: August 9, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 15,762 hours, 22,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRAME 9 CRACKED BY FO'S O2 STORAGE BOX, UPPER RADIUS. (DISCOVERED DURING C-CHECK INSPECTION) COMPLIED WITH SERVICE BULLETIN NR 120-53-0073 IAW EMB SRM 51-40-00 THRU 51-40-08.
